# SDR MWEA060194

- Difficulty date: September 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 52,523 hours, 45,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 486-503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 486 TO 503 BETWEEN LONGERON 20R AND 21R.  RECONTOURED DENT AREA.
